# SDR 08FDEA01471

- Difficulty date: April 22, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Retainer
- Part number: A5398943020500
- Condition: Bent
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ACCESS CUTOUT AFT SEAL RETAINER IS BENT AND THE SEAL IS TORN. REMOVED SEAL RETAINER & ANGLE IAW SRM 51-40-21. INSTALLED ANGLE & RETAINER IAW SRM 51-40-21.
